# SDR DALA2025051303700

- Difficulty date: May 7, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 13,153 hours, 6,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LONGITUDINAL BEAM JUST AFT OF LH OUTBOARD SEAT TRACK AT FR 74 HAS HEAVY CORROSION N0107. FOR CORRECTIVE ACTION REFER TO W003590 N0086 ALL SEAT TRACKS WERE REPLACED. (LP# 0953708)
